# SDR SWAA2022061615686

- Difficulty date: June 6, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 45,998 hours, 27,808 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 111A1308U16
- Condition: Cracked
- Location: Vapor Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663.5 VAPOR BARRIER LOWER SECTION FOUND STIFFENER CRACKED AT RBL 25'. / [01] STARTED TO REMOVED STIFFENER AT VAPOR BARRIER STA 663.5 RBL 25' AS PER SRM 51-40-02-0G-0.;[02] REMOVED STIFFENER AT VAPOR BARRIER STA 663.5 RBL 25' AS PER SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW STIFFENER AS PER SRM 51-40-05-0G-0.;[04] VERIFIED 3 OK TO INSTALL;[05] INSTALLED STIFFENER AT STA 663.5 RBL 25 AS PER B737-700 SRM 51-40-02-OG-0 AND DRWG # 111A1000.;[06] VERIFIED AND INSPECTED STEP#5 STIFFENER INSTALLED AT STA 663.5 RBL 25.;[07] OK TO INSTALL CAP SEAL ON FASTENERS.;[08] CAP SEALED FASTENERS AS PER B737-700 SOPM 20-50-19;[09] REMOVED STIFFENER AT VAPOR BARRIER STA 663.5 RBL 25' AS PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW STIFFENER AS PER SRM 51-40-05-0G-0. INSTALLED STIFFENER AT STA 663.5 RBL 25 AS PER B737-700 SRM 51-40-02-OG-0 AND DRWG # 111A1000. CAP SEALED FASTENERS AS PER B737-700 SOPM 20-50-19.;[10] VERIFIED AND INSPECTED STEP#8 AND #9 FINAL: REMOVED STIFFENER AT VAPOR BARRIER STA 663.5 RBL 25' AS PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW STIFFENER AS PER SRM 51-40-05-0G-0. INSTALLED STIFFENER AT STA 663.5 RBL 25 AS PER B737-700 SRM 51-40-02-OG-0 AND DRWG # 111A1000. CAP SEALED FASTENERS AS PER B737-700 SOPM 20-50-19.
